# SDR A6WA202010057310

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 37,822 hours, 36,045 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 601R1400823
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP LOWER INBOARD ACCESS PANEL 584AB GOUGED AT UPPER CENTER LEADING EDGE.  GOUGE ON LT FLAP LOWER INBOARD ACCESS PANEL 584AB MEASURES 0.6125''L X 0.30''W X0.011''D.   BLENDED GOUGE TO A SMOOTH CONTOUR.  DEPTH NOT TO EXCEED ORIGINAL DEPTH OF 0.011'', IAW EA NR: AWAC-CRJ275-01512 DATED 10/02/2020 REV A AND CRJ 200 SRM 51-12-00.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED HFEC INSPECTION ON RE-WORKED AREA OF LT FLAP LOWER INBOARD ACCESS PANEL 584AB, IAW EA NR: AWAC-CRJ275-01512 DATED 10/02/2020 REV A AND CRJ 200 NDTM PART 1 REV 41 PROCEDURE 51-20-06.  NO INDICATIONS NOTED.
